# SDR IPXA2015052689422

- Difficulty date: May 11, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB293311
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING L/E PANEL LANDING STRINGER CRACKED AT STA XOS 909, REPLACES 2015052289342.  ACCOMPLISHED PERMANENT DOUBLER REPAIR ON LT WING L/E PANEL LANDING STR AT STA XOS 909 IAW SRM 57-40-03, FIG 201, REPAIR 1, MAJOR.
